It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=Steve1291]I am trying, god how i am trying to titrate down before I jump, considering the sub but not really sure. I haven't exactly told my whole story so here goes, For about the last two month I was taking oc 20's five times a day and a perc 10 once a day, However on saturday morning Itook my last oc forever. Unfortunately I haven't mustered up the strenght that many of you have so I have still been taking 6 perc 10's a day. My question is I CANNOT SLEEP through a whole night, could I be w/d from the oc while I am still taking percs, is that possible? My meeting with my sub doctor is tomorrow and Monday I would start the sub if that's they way I decide, or go cold turkey as you can tell from my previous posts I have many, many questions about the sub tomorrow I will get my answers, anyway any help on the oc ???? will be greatly appr.[/QUOTE]
One 20mg.Oxycontin is equivelent to taking 4 Percocets all at once.So if you had been taking 100mg of Oxy a day that would be like taking 20 Percocet a day.Now you are down to 6 Percocet.So you will definitely be feeling some of the lethargic effects from the taper.To help you with sleeping try Benydryl.
I have a friend who is on Suboxone and is on a maintainence dose with it.What are you wanting to do Steve?Do you want to get completely off all opiates and use the Suboxone as a slow taper or for maintainence?I chose to go completely off the Oxys and have remained clean now for over 3 years.Just be aware that there are also withdrawals from the sub as well.But if done correctly and under a doctors supervision they can make your discomfort alot more bearable.In my case I think I needed to feel that pain to keep me from going back that road again...





All times are GMT -7. The time now is 02:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!